# SDR COEA2013051703903

- Difficulty date: April 19, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 26,854 hours, 30,142 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S57512216200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION FOUND ON STRINGER 18R BETWEEN FR 28-29.  STRINGER FABRICATED AND REPLACED PER SRM 51-25-01.
